# SDR AALA201703109016

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 23,035 hours, 9,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT THE R2 DOOR HAS A BROKEN LENS COVER. REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
